# SDR SWAA074443

- Difficulty date: September 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 11,233 hours, 6,374 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W01300002
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD CABIN EEPLS INOP.  FOUND BROKEN WIRE.  REPAIRED WIRE PER MM.
